Behavior of solutions of functional-differential equations with a bounded perturbation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2280-2282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a19,
author = {V. P. Skripnik},
title = {Behavior of solutions of functional-differential equations with a bounded perturbation},
journal = {Differencialʹnye uravneni\^a},
pages = {2280--2282},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a19/}
}
V. P. Skripnik. Behavior of solutions of functional-differential equations with a bounded perturbation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2280-2282. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a19/